MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT
Model Number SVMB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight not provided.Additional 510(k) numbers are k011028 and k013227.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to bone loss and pain at the site.Tooth #10.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12923850
Report Number0002023141-2021-03479
Device Sequence Number4958347
Product Code DZE
UDI-Device Identifier00889024018136
UDI-Public(01)00889024018136(10)63670240(17)220531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberSVMB13
Device Catalogue NumberSVMB13
Device Lot Number63670240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale